# SDR FDEA201507032140

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 475 hours, 21,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LT FWD ENTRY DOOR LIGHT ILLUMINATED.   INSTALLED A NEW UPPER LATCH CAM ROLLER.  PERFORMED ADJUSTMENT TEST IAW MM 52-11-00-5.  DOOR OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
